# SDR DALA2025111108262

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 59,445 hours, 42,191 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD DOOR CAUTION MESSAGE ON TAXI OUT FOR TAKEOFF.  T/S PER FIM 52-70-00-810-809 CHECK PSEU SENSOR. CLEAN AND ADJUST PROX SENSOR PER B717 AMM 52-70 (7521980)
